# SDR DALA1134995637

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 49,656 hours, 17,093 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 216, EXECUTED A LOW SPEED RTO DUE TO A  PARKING BRAKE CONFIGURATION MESSAGE.  MAINTENANCE REPLACED THE BRAKE LEVER IN THE PEDESTAL.  OPERATIONAL CHECKS WERE GOOD.
